# SDR GTIA2015120901432

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 35,132 hours, 16,610 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 3df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK DROPPED ROW 3DF, PASSENGER SEATS. REACTIVATED SEATS 3D+F AFTER CLEARING DMI 5978994 BY REPACKING MASK IAW AMM 35-21-43.  THIS CLEARS DMI 5979005 MOC NOTIFIED PLACARD. REMOVED DMI LOG UPDATED.
